# SDR 2004FA0000918

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: General aviation
- Aircraft: N9474
- Make and model: Univar 415CD
- Aircraft serial: 4851
- Aircraft time: 3,418 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF WING CENTER SECTION PER AD 02-26-02 FOUND LIGHT CORROSION ON LOWER SKINS, MODERATE CORROSION ON 3 STIFFENERS.  REPLACED STIFFENERS, CLEANED AND TREATED SKIN.  AIRCRAFT WAS OUTSIDE WITHOUT COVER FOR AT LEAST 30 YEARS.
